Page 2 of 2 FirstFirst 12
Results 11 to 12 of 12

Thread: Co proxamol

  1. #11
    Senior Member Kodiak's Avatar
    Join Date
    Mar 2013
    Location
    Thurso, Caithness, Scotland
    Posts
    405
    After reading all this I am happy that I live in Scotland,
    Last edited by Kodiak; 12-24-2016 at 01:37 PM.
    Deep into that darkness peering, long I stood there, wondering, fearing, doubting, dreaming dreams no mortal ever dared to dream before.
    Edgar Allen Poe

  2. #12
    New Member
    Join Date
    Jul 2016
    Posts
    16
    Co-proxamol is addictive so some of what your are experiencing may be withdrawal effects. It is little comfort I am sure but that will pass. Sadly any strong pain killer will have side effects. Tramacet was released as Co-proxamol was withdrawn and may be an option and there is another rarely used drug Meptazinol. Management of chronic pain starts with taking regular paracetamol which works alongside stronger drugs like Morphine. You were taking paracetamol in your Co-proxamol. So it would be sensible to start taking that at the maximum dose. It has few side effects and will be some help. But for anything else you need to see a doctor. . But this is an area where complementary therapies can be helpful. Reiki hypnotherapy and mindfulness can all be of use .It may well need a combined drug/ therapy approach. I hope this is helpful . As a pharmacists I know both the value and limitations of drugs. If I am reading your post correctly you have not been honest with your doctor about when and how you stopped co-proxamol. May I suggest you start by going back to see him and being honest. he cannot help you unless he accurate information. Good luck

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •